Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Hair fall, headache, ears turning red and hot after using phone. Help

Hi, I m 25 years old women and have the habit of talking in landline phone for around 2 hours a day. Apart from landline, i talk in my mobile for 2 hours everyday. For past 1 month, i m experiencing hair fall which is unusual and also, headaches . Today, after i spoke in landline for an hour, my ears turned red and hot. Please help me with the remedy. Thank you.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
total of 4hrs talk over phone per day is what u have said in ur query..
talking continuously definitely needs to stress and tiredness which might lead to ur headaches.. and coming to hair fall , it usually occurs after some health problems recently like any fever or cold.. and also due to iron and zinc derficiency or due to pollution and improper care,,and dandruff .. so just check out all these and take proper treatment and proper diet or precautions for the same and u will overcome ur problem..
i just advise u to stop talkin continuously 2hrs over phone and manage by talking at regular intervals to avoid some health problems..
all the best..
Answered: Thu, 27 Dec 2012
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor